MAUDE Adverse Event Report: TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER

TERUMO MEDICAL CORPORATION GLIDESHEATH SLENDER; INTRODUCER, CATHETER
Model Number 80-1070
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with history of cad (coronary artery disease) and recent sob (shortness of breath).Procedure: heart cath, pci (percutaneous coronary intervention) of lad (left anterior descending artery).While inserting the sheath, it buckled and was not able to be used.Another glidesheath (slender 7fr) used.No known harm to patient, delay in procedure.Manufacturer response for introducer, catheter, glidesheath slender (per site reporter).Will obtain.

Brand Name
GLIDESHEATH SLENDER
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
TERUMO MEDICAL CORPORATION
950 elkton blvd.
elkton MD 21921
MDR Report Key17236670
Report Number17236670
Device Sequence Number14891703
Product Code DYB
UDI-Device Identifier00389701012087
UDI-Public(01)00389701012087(17)250501(10)0000285686
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 06/26/2023
Report Date (Section F) 06/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number80-1070
Device Catalogue Number80-1070
Device Lot Number0000285686
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/30/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2023
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Patient Weight133 KG
Date Report Sent to FDA06/26/2023